Last year I was prescribed Topamax for mood disorders, and soon discovered its weight loss side effect.

As it was so long ago I cannot quite remember how it was for me, but I think the main side effects I experienced were:
- forgetting what I was saying midsentence
-numbness and tingling which got worse with elevated heart rate
-really bad stomach pain if I walked right after having eaten
-unexplained weight loss

I don't remember having less appetite like a lot of people have said, I think my weight loss was mainly "magical". I woke up in the morning and I somehow had lost weight.
I also remember having really bad stomach pain if I had to walk after having eaten, which made me actually scared of food to the point where I ended up breaking up my food into tiny pieces and eating really slowly to give it time to be digested (like a toddler).

I have gained all my weight back (and then some) since then, and I am hoping to give Topamax another go, but I can't remember exactly what dosage I was on, or how soon I started to see effects, etc.

Any advice, success stories, horror stories?